# SDR A6WA201341324

- Difficulty date: February 8, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 35,577 hours, 32,991 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH PACKS ON THERE IS A STRONG FUEL SMELL IN THE AIRPLANE WITH APU ON.
